# SDR USAA950153

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47334
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 939D2171
- Condition: Inoperative
- Location: Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - FLT 0103 - THE RIGHT GENERATOR TRIPPED OFF LINE DURING FLIGHT.  THERE WAS NO CROSS TIE LOCKOUT.  THE FLIGHT DIVERTED TO RDU.  MAINTENANCE REPLACED THE RIGHT VOLTAGE REGULATOR.  OPERATIONS CHECKED NORMAL.  (Z)
